Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Foot numbness
May 28, 2013

I have a long history with HIV and in the last couple of years , I have been experiencing horrible numbness in my feet which is severely impairing my ability to drive. I have switched meds repeatedly to no avail. The issue is NOT pain but numbness/tingling. I walk fine, excercise regularly, have t cells over 600 etc. Not driving is out of the question for me. Is there any treatment you are aware of that could possibly help? I would be willing to try anything at this point.

Response from Dr. Henry

Have you lost muscle/fat in your legs/buttocks that can contribute to nerve compression when sitting/driving. A thorough neurologic assessment (history and examination) and possibly imaging (looking at nerve status) and or nerve conduction testing can be helpful in some circumstances. You dont mention which HIV meds you are taking or your HIV history, other medical conditions, other medications and many details which factor into assessment of peripheral neurologic conditions. KH



Previous
Frequent urination as a side effect of meds
Next
Truvada. Presista Norwir in Bangkok ? [Channeling Andrew]

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement